# SDR 2008UALA01787

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 41,207 hours, 6,043 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Clogged
- Location: Equipment Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING AIR FILTER IS CHOKED.
